# SDR GTIA9700344

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5623122006
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 177 - AFTER PUSHBACK AND ENGINE START, FO ADI PROCESSED 30 DEGREES TO THE RIGHT, AND ROLL ANNUNCIATOR ON COMPARATOR PANEL ILLUMINATED.  REMOVED AND REPLACED F/O'S ADI.  OPS CHECK GOOD IAW DC-9 MM 34-22-0.  (M)
